# SDR 2002UALA00886

- Difficulty date: May 16, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 21,367 hours, 3,318 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE STATION 508 AND 533 AT STRINGER 39L.  LONG TEAR IN SKIN, SEVERED STRINGER AND DEFORMATION OF SHEAR TIE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
